Topological totally convex spaces, II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, p. 11-52
@article{CTGDC_1995__36_1_11_0,
     author = {Kleisli, Heinrich and K\"unzi, Hans-Peter},
     title = {Topological totally convex spaces, II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {1},
     year = {1995},
     pages = {11-52},
     zbl = {0822.18002},
     mrnumber = {1322800},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1995__36_1_11_0}
}
Kleisli, Heinrich; Künzi, Hans-Peter. Topological totally convex spaces, II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 1, pp. 11-52. http://www.numdam.org/item/CTGDC_1995__36_1_11_0/

1 M. Barr. *-Autonomous Categories. Springer Lecture Notes 752 (1979). | MR 550878 | Zbl 0415.18008

2 R. Brown. Function spaces and product topologies. Quart. J. Math. Oxford (2) 15 (1964), 238-250. | MR 165497 | Zbl 0126.38503

3 J. Cigler, V. Losert and P. Michor. Banach Modules and Functors on Categories of Banach spaces. Lectures Notes Vol. 46, Marcel Dekker, 1979. | MR 533819 | Zbl 0411.46044

4 J.B. Cooper. Saks Spaces and Applications to Functional Analysis. North-Holland, Mathematics Studies 139, 2nd edition (1987). | MR 886477 | Zbl 0618.46003

5 A. Frei. On complete Saks spaces. Cahiers de Top. et Géom. Diff. Catégorique 13-2 (1992), 177-189. | Numdam | MR 1168337 | Zbl 0780.46013

6 H. Kleisli. Functorial Methods in the Theory of Group Representations. University of Fribourg, July 1991 (Preprint).

7 H. Kleisli and H.-P. Künzi. Topological totally convex spaces I. Applied Categorical Structures (to appear). | MR 1283212 | Zbl 0810.18003

8 N. Noble. The continuity of functions on cartesian products. Trans. Amer. Math. Soc. 149 (1970), 187-198. | MR 257987 | Zbl 0229.54028

9 D. Pumplün and H. Röhrl. Banach spaces and totally convex spaces I/II. Comm. Alg. 12/13 (1984/85), 953-1019/1047-1113. | MR 735910 | Zbl 0574.46054

10 H. Schaefer. Topological Vector Spaces. 3rd print. (Graduate Text in Mathematics 3). Springer-Verlag 1971. | MR 342978 | Zbl 0217.16002

11 Z. Semadeni. Projectivity, injectivity and duality. Rozprawy Mat. 35 (1963), 1-47. | MR 154832 | Zbl 0121.02401